Non-countable dimensions of cohomology groups of analytic sheaves and domains of holomorphy. (English) Zbl 0167.06802

Full Text: DOI EuDML


[1] Grauert, H.: Ein Theorem der analytischen Garbentheorie und die Modulräume komplexer Strukturen. Inst. Hautes Études, No. 5 (1960). · Zbl 0158.32901
[2] Gunning, R. C., andH. Rossi: Analytic functions of several complex variables. Englewood Cliffs, N. J.: Prentice-Hall 1965. · Zbl 0141.08601
[3] Husain, T.: The open mapping and closed graph theorem in topological vector spaces. Oxford University Press 1965. · Zbl 0124.06301
[4] Laufer, H.: On sheaf cohomology and envelope of holomorphy. Ann. Math.84 (1966). · Zbl 0143.30201
[5] Malgrange, B.: Faisceaux sur des variétés analytiques-réelles. Bull. Soc. Math. France85, 231-237 (1957). · Zbl 0079.39201
[6] Malgrange, B.: Division of distributions IV. Séminaire Schwartz4, No. 25 (1959-1960).
[7] Rossi, H., On envelope of holomorphy. Comm. pure appl. Math.16, 9-19 (1963). · Zbl 0113.06001
[8] Zariski, O., andP. Samuel: Commutative algebra. Princeton, N. J.: Van Nostrand 1958. · Zbl 0081.26501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.